# SDR SWIA2020090452200

- Difficulty date: July 17, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CHAFED 3 PLACES AROUND OUTER HANDLE CUTOUT (MARKED).  C-CHECK RO 9/1/2020.  BLENDED SERVICE DOOR CHAFES AT 3 PLACES AROUND OUTER HANDLE CUTOUT (MARKED), REF CRJ-200 REO.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  SUBMITTED TO ENGINEERING. RECIEVED MHI REO. ALL STEPS COMPLIED WITH,  SEE CONTINUATION CARD FOR DETAILS.
